Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Delayed periods, feeling tired, cramps, pain in the breasts. Foul smelling vaginal discharge. What is it?

Hi i am over three weeks late for period. I have already had 5 pregnancys 4 births. But not sure as i have done test and neg twice. with previous pregnancys took 7 tests before i got positive, even bloods done at docs didnt ahow up. I am feeling tired and i get bad period cramps on and off every day. My boobs hurt but nit constant and have little white spots raised not dark tho. I have smelly discharge also can you help please?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The foul smelling vaginal discharge is suggestive of a vaginal infection- bacterial or fungal. This is not related to the delay in the periods. get your pregnancy test done to find out the cause of delay.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor